# SDR TX9Y20111208010

- Difficulty date: December 7, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B076615006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING TWO ADDITIONAL DOUBLERS, THREE HOLE CRACK ON THE LEFT DOUBLER FUSELAGE SKIN AND TWO HOLE CRACK ON THE RIGHT DOUBLER FUSELAGE SKIN WERE FOUND.  FOR EXISTING REPAIR DOUBLERS WHICH COMMON TO NOSE WHEEL WELL AFTER CORNER SKIN BETWEEN STA 400 TO STA 410, S-43R TO S-43L, SEVERAL CRACKED HOLES WERE FOUND.  ONE HOLE WAS FOUND CRACKED AT LOWER SKIN (P/N:65B07661-5006) AND BULKHEAD LOWER CHORD (P/N:65B07936-2110).  TWO HOLES WERE FOUND CRACKED AT RT LOWER SKIN (P/N:65B07661-5006).  TRIM OFF THE LOWER SKIN (P/N:65B07661-5006) TO REMOVE THE CRACK.  MAINTAIN MINUMUM 0.5 INCH TRIM RADIUS AND 1.7D EDGE MARGIN TO ADJACENT FASTENER HOLES.
